RIP little man, fly with the angels

A six-week-old breastfeeding baby became inexplicably ill with a high fever after his mother received a COVID-19 vaccine and he died weeks later with blood clots in his “severely inflamed arteries,” according to a vaccine adverse event report filed with the U.S. government.

LifeSite (https://www.lifesitenews.com/news/nursing-baby-died-with-blood-clots-inflamed-arteries-following-mothers-pfizer-shot-vaers-report-says/)
Nursing baby died with blood clots, inflamed arteries following mother’s Pfizer shot, VAERS report says – LifeSite
The case is the second known account of a breastfeeding baby dying.

Quelle

Kommentar verfassen

Trage deine Daten unten ein oder klicke ein Icon um dich einzuloggen:

WordPress.com-Logo

Du kommentierst mit Deinem WordPress.com-Konto. Abmelden /  Ändern )

Google Foto

Du kommentierst mit Deinem Google-Konto. Abmelden /  Ändern )

Twitter-Bild

Du kommentierst mit Deinem Twitter-Konto. Abmelden /  Ändern )

Facebook-Foto

Du kommentierst mit Deinem Facebook-Konto. Abmelden /  Ändern )

Verbinde mit %s

%d Bloggern gefällt das: